# SDR F3LA200700206

- Difficulty date: August 27, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 19,106 hours, 8,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED RT SHEAR PLATE BETWEEN FR 69 AND FR 70 CORRODED.  REMOVED AND REPLACED SHEAR PLATE IAW A319 SRM 51-42-11, PARA 6.B.
